# SDR COEA2011021703913

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 24,591 hours, 32,782 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB02
- Condition: Cracked
- Location: Fuselage
- Part time: 2,720 hours, 3,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / MAJOR REPAIR: LT O/B LONGITUDINAL FLOORBEAM CRACKED JUST FWD OF FLOORBEAM 20.  REMOVED LT O/B LONGITUDINAL FLOORBEAM.  FABRICATED AND INSTALLED NEW BEAM IAW EO 5315-01 REV D.
